# SDR SWAA2012073106363

- Difficulty date: July 21, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 29,102 hours, 17,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5500
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS AT SIDEWALL BROKEN.  REMOVED AND REPLACED LENS IAW AMM.
